Change in output consistency ~ confused

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

smackie
Regular Member


Date Joined Feb 2011
Total Posts : 55
   Posted 6/15/2011 7:08 AM (GMT -6)   
Howdy,

Just wondering if anyone has any suggestions on why my output has suddenly changed over the weekend from generally quite thick to liquid.


I've been tapering off steroids. Dropped from 3mg to 2mg on Sunday [only a few weeks to go now]. Since then I've been feeling very sore in my muscles, joints, having a sore throat and feeling nauseous. No bloating or gas and I haven't previously had any inflammation of my small bowel.

I had been using Imodium on and off - but haven't taken it at all since the weekend - even with one or two on the weekend I was still very watery.
No change in Diet or liquids
Still passing a decent amount of urine.

It's 6mths today since surgery and it's the first time in months where I've had a lot of liquid output and can't explain why!

qwerty1
Regular Member


Date Joined Feb 2009
Total Posts : 402
   Posted 6/15/2011 2:35 PM (GMT -6)   
Perhaps you ate food over the weekend that wasn't a good enough consistency and so it causes the stool so be more liquidy?! I'm only 9 weeks post surgery so I'm by no means an expert but I'm constantly trying to get the balance right with foods and trying to keep the consistency of my output as being thick rather than really watery.

24 y/o female from UK dx with UC (Proctitis) Jan 08. Never fully been in remission, resistant to nearly all meds tried. Also dx with IBS. Proctocolectomy+pouch surgery with temp loop ileostomy 9th April 11.
Currently taking daily:Tramadol, 20mg MSR (slow-release Morphine), 40mg Loperamide, Cyclizine, 60mg Seroxat (anti-anxiety), Multivitamins+Iron

esoR
Veteran Member


Date Joined Jan 2007
Total Posts : 4147
   Posted 6/15/2011 7:15 PM (GMT -6)   
I'm 4 YEARS out and have an ileostomy due to a colon/rectal injury. Have no underlying gut disease. My output consistency is as inconsistent as it gets. BUT I find that if I take in too much salt, sugar, or sugar substitutes (except stevia sweetner) that my output can get crazy like tons of clear yellow liquid output. Nobody seems to know what causes this. Luckily does not happen that often. It may be your taper from your meds too. At this point I just throw in immodium if things get wild with liquid output. Good luck. Rosemary

Trixiemom
Regular Member


Date Joined Nov 2010
Total Posts : 89
   Posted 6/16/2011 1:55 PM (GMT -6)   
Mine is also all over the place sometimes liquid and sometimes thick. i think it depends on what you eat also. just my 2 cents worth Trixiemom
have loop ileostomy
diagnosed with colon inertia
I love my ileo and life
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, June 18, 2018 5:28 PM (GMT -6)
There are a total of 2,972,962 posts in 326,043 threads.
View Active Threads


Who's Online
This forum has 160870 registered members. Please welcome our newest member, jeannieny.
419 Guest(s), 17 Registered Member(s) are currently online.  Details
LifeCointosses, Wandering, TheIsomotion31, Lapis_29, Momento, Sr Sailor, jeannieny, Waiting In Fl, holo100, WalkingbyFaith, subduedjoy, lymedriven, Bosco, RAbid, garyi, BungalowMo, Crazyick